Journal of Noncommutative Geometry

Full-Text PDF (371 KB) | Metadata | Table of Contents | JNCG summary
Volume 9, Issue 1, 2015, pp. 185–214
DOI: 10.4171/JNCG/191

Published online: 2015-04-13

Grothendieck–Teichmüller group and Poisson cohomologies

Johan Alm[1] and Sergei A. Merkulov[2]

(1) Stockholm University, Sweden
(2) Stockholm University, Sweden

We study actions of the Grothendieck–Teichmüller group GRT on Poisson cohomologies of Poisson manifolds, and prove some “go” and “no-go” theorems associated with these actions.

Keywords: Poisson geometry, homotopy associative algebras, configuration spaces

Alm Johan, Merkulov Sergei: Grothendieck–Teichmüller group and Poisson cohomologies. J. Noncommut. Geom. 9 (2015), 185-214. doi: 10.4171/JNCG/191